On the existence of a compactly supported $L^{p}$-solution for two-dimensional two-scale dilation equations

Tom 24 / 1997

Jarosław Kotowicz Applicationes Mathematicae 24 (1997), 325-334 DOI: 10.4064/am-24-3-325-334

Streszczenie

Necessary and sufficient conditions for the existence of compactly supported $L^p$-solutions for the two-dimensional two-scale dilation equations are given.

Autorzy

  • Jarosław Kotowicz

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek